# SDR CA031124001

- Difficulty date: September 11, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404830
- Condition: Burned
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) CEILING LIGHT, SHORT CIRCUIT.  UPON ENTERING AIRCRAFT, THE CABIN ATTENDANT SMELLED SMOKE AROUND ROW 20 AND AFT.  PILOT CONFIRMED THE SMELL OF SMOKE AND SAW VISIBLE SMOKE FROM AROUND ROW 20 SEAT AC AND TURNED OFF ALL ELECTRICITY AND THE SMOKE STOPPED.  MAINTENANCE WAS CALLED FOR ASSISTANCE.  INVESTIGATION/ACTION TROUBLESHOOTING SHOWED AN OVERHEATED LAMP HOLDER PN 404830 AT POSITION 20. THE LAMP HOLDER WAS REPLACED.
